My cycles are a little irregular, usually from 30-34 days lasting 6-7 days. My boyfriend and I had sex on CD4, so while I was on my my period which made my period into spotting and then stopped. I started reading that pre-CM can get you pregnant and in some cases even if you're on your period so I took Plan B the next day (24 hours) just to be safe. After I took plan B i started spotting again, lightly bleeding. I should have finished my period on CD6 but the spotting went on to CD10, which I thought was caused by the pill. Now I'm on CD38 which would make me 5 days late. So I believe CD7-CD10 was the withdrawal bleeding. My question is, should I count the plan B withdrawal bleeding as CD1? Is it normal for my period to be late even though I took it way before ovulation? I've heard if you take plan b before ovulation you should get your period earlier.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.